Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Gina
Guest
 
Posts: n/a
Default Sleepiness

Geodon has been a wonderful medication for me. Seems my head is clear and the mood swings have all but disappeared. It was such a change of pace for me that I even was afraid the "feeling good" would vanish. It hasn't and I have more energy now, I'm no longer paranoid and my life with my daughter has been renewed.<br> I have a question . . . I have noticed that if I take tylenol along with the Geodon (for anything) that I become so drowsy that I cannot function. Has anyone else had this peculiar side effect with tylenol?<br> Again, I can't say enough about Geodon. It's given me my life back.
Reply With Quote
  #2  
Old 08-19-2007, 11:26 PM
kathy
Guest
 
Posts: n/a
Default geodon

so good to hear that you are doing so good on geodon. i have been on geodon for almost 4 weeks. i am feeling better every day while taking it. i am on 60 mg a day. before i went on it i had a phobia problem. now i am almost clear from that. i am feeling a nevousness feeling, but i think in a couple more week on this medicant i well even feel so much more better than i do now. well good luck and stick to your geodon.<br> kathy <br> ps i dont take tylenol, but i take ibuprofen and it works for me.
Reply With Quote
  #3  
Old 04-10-2009, 05:00 AM
is2cute is2cute is offline
Junior Member
 
Join Date: Mar 2009
Posts: 15
Default im on geodon

i just finished my 4th week on geodon (20 mgs). im sleepy all the time! im also depressed all the time. i feel foggy. i specifically asked my doc if i could take tylenol when im on geodon, she said yes. i only took tylenol the other day since i hav been on this & that was because i fell asleep on the couch & my neck hurt from it. i hav been drinking coffee & thats helped with my sleepiness. but it does at the price of being jittery. so in regards to tylonal having an effect, i dont know. sorry. i wish u luck! how long hav u been taking it?
Reply With Quote
  #4  
Old 04-14-2009, 10:51 AM
zed1eleven zed1eleven is offline
Junior Member
 
Join Date: Apr 2009
Posts: 1
Default

i think i found the same is true for me i took tylenol and motrin for an ache and am on 80 mg of geodon. when i got to work, my wife had to drive me, i came right back home. later my boss let me know i was slurring my speech. i was so tired it took all day to get back up. iv only been on geodon since apr 6.
Reply With Quote
  #5  
Old 10-03-2010, 04:47 AM
karadesil karadesil is offline
Junior Member
 
Join Date: Oct 2010
Posts: 1
Smile sleepyness

I have been on geodone long term sense I was about 12 years old ( am 21 now). during thAt time period I have noticed that I am a very heavy sleeper. Over the last two years it has gotten worse. In many cases I will sleep the through 2 alarms Blairing loud rock music. I would say that the music did nt go off but my parents assure me that almost every morning they hear the music bc it wakes them up. My question is this, has anyone else had issues like mine? I also am prone to sleeping fo long periods oftime and actually have trouble gong to sleep even after taking the meds. I took a 20 mg one over 2 hours ago tonight and am not tired at all yet. Be other thing I would like to mention is I also take concerta twice a day 54mg x2 and 1 18 mg And I take a 2O mg geodone with both f those and one bf bed as well to treat my ADHD. Sry if this is kind of rambleing but I typed it on my itoch lol.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Fatigue and Sleepiness Unregistered Mobic 1 07-25-2010 03:41 AM
afternoon sleepiness on Abilify Unregistered Abilify 0 07-05-2005 05:00 AM
Protonix and Sleepiness Laura Protonix 0 05-27-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:39 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.